Inventiones mathematicae

, Volume 73, Issue 2, pp 189–239

The Lefschetz number of an involution on the space of harmonic cusp forms ofSL3

  • R. Lee
  • J. Schwermer
Article

DOI: 10.1007/BF01394023

Cite this article as:
Lee, R. & Schwermer, J. Invent Math (1983) 73: 189. doi:10.1007/BF01394023

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • R. Lee
    • 1
  • J. Schwermer
    • 2
  1. 1.Department of MathematicsYale UniversityNew HavenUSA
  2. 2.Mathematisches Institut der UniversitätBonn 1Bundesrepublik Deutschland